Alert archive / New Jersey / Areal Flood Advisories in 2015
Areal Flood Advisory 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Apr 21, 2015, 1:45 AM EDT for 8 counties in New Jersey; 4 counties in Pennsylvania. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2015, 1:45 AM EDT (05:45 UTC)
- Expired
- Apr 21, 2015, 4:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 42 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 5.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Apr 20, 11:45 PM EDT, 2 hours earlier.
Area forecast discussion, Apr 20, 11:45 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1145 PM EDT MON APR 20 2015 .SYNOPSIS... A WARM FRONT JUST NORTHWEST OF INTERSTATE 95 WILL MERGE WITH AN EASTWARD MOVING COLD FRONT AND PUSH OUT TO SEA BY MORNING. SEVERAL REINFORCING COLD FRONTS WILL MOVE SOUTHEAST THROUGH THE MID ATLANTIC STATES TUESDAY, WEDNESDAY AND THURSDAY AFTERNOONS. LOW PRESSURE WILL CROSS TO THE SOUTH OF THE AREA SATURDAY INTO SATURDAY NIGHT. HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... WE WILL CANCEL BOTH WATCHES AS THEY WERE SET TO EXPIRE AT MIDNIGHT AND THUNDERSTORM ACTIVITY HAS WEAKENED IN THE MORE STABLE AIR OVER OUR CWA. THE FRONT IS STILL WEST OF US, SO SOME ACTIVITY WILL CONTINUE INTO THE OVERNIGHT. THE HIGH TIDE CYCLE HAS PASSED, SO WE WILL CANCEL THE COASTAL FLOOD ADVISORY. WE ISSUED AN SPS FOR THE NORTHERN CWA FOG. AFTER WHATEVER GUSTY WSHIFT LATE THIS EVENING, THEN THE WIND BRIEFLY BACKS TO SW AHEAD OF THE PRIMARY CFP AND THERE MAY BE ANOTHER SHOWER OR TSTM AROUND 06Z THEN VARIABLE CLOUDS AND A STEADY WEST WIND TOWARD DAWN. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... DEEP LOW PRESSURE REMAIN ACROSS CANADA WHILE HIGH PRESSURE BUILDS OVER THE SE STATES. RATHER STRONG PRESSURE GRADIENT WILL CREATE MODERATE/GUSTY WINDS TUESDAY. MOSTLY FAIR WEATHER IS EXPECTED. TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE LOW/MID 60S MOST AREAS. WEST WINDS 15 MPH WITH GUSTS 25-30 MPH. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A PERSISTENT UPPER LEVEL TROUGH WILL SPIN OVER THE GREAT LAKES AREA WITH A GRADUAL PUSH TO EAST THROUGH THE WEEK, SETTLING OVER EXTREME NORTHEASTERN UNITED STATES AND SPINNING ACROSS EASTERN CANADA THROUGH THE WEEKEND. SEVERAL SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW WILL ROTATE THROUGH OUR AREA AND WE WILL SEE SHOWERS CROSS PARTS OF THE REGION THROUGH THE WEEK. A COLD FRONT WILL PUSH DOWN THROUGH THE REGION WEDNESDAY INTO WEDNESDAY NIGHT, WITH A CHANCE FOR SOME SHOWERS ACROSS THE AREA. COLDER AIR LOCATED ALONG AND BEHIND THE FRONT MAY ALLOW FOR SOME SNOW FLAKES TO FALL ACROSS THE HIGHER TERRAIN OF THE SOUTHERN POCONOS. A SECOND COLD FRONT IS FORECAST TO ARRIVE BY THURSDAY EVENING BUT IT APPEARS TO LACK MUCH MOISTURE. THEREFORE, ONLY A FEW LIGHT SHOWERS ACROSS THE NORTHWESTERN AREAS MAY OCCUR AS THE MOISTURE LESSENS AS IT PUSHES THROUGH THE REGION. THE UPPER LOW FINALLY MOVES EASTWARD BUT THE CYCLONIC FLOW WILL REMAIN ACROSS THE REGION INTO THE WEEKEND WITH A CHANCE FOR SHOWERS CONTINUING. THE MODELS ARE SHOWING THAT A LOW PRESSURE SYSTEM WILL CROSS TO THE SOUTH OF THE REGION DURING THE WEEKEND. JUST HOW FAR NORTH THE SYSTEM GETS WILL DICTATE WHETHER OR NOT WE SEE SHOWERS PUSH NORTHWARD INTO OUR SOUTHERN AREAS. WE HAVE INCLUDED JUST A SLIGHT CHANCE FOR SOME SHOWERS FOR SATURDAY AND SATURDAY NIGHT ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR SUNDAY AND MONDAY WITH A DRY PERIOD EXPECTED ACROSS OUR REGION. && .AVIATION /04Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. THROUGH TONIGHT...00Z/21 TAFS POSTED WITH SOME UNCERTAIN TIMING OF POTENTIALLY STRONGER TSTMS AND GUSTY WINDS PER HRRR. FIRST STORM VCNTY KRDG HAD A WEST GUST 38 KT AT 2227Z. IFR CIGS NW OF THE QSTRY FRONT, ESPECIALLY KABE. ELSEWHERE, VFR CIGS WITH A PERIOD OF IFR CONDS IN SHOWERS AND TSTMS TONIGHT. LIGHT WINDS, MOSTLY NE-SE NW OF THE QSTRY FNT AND SOUTHERLY GUSTING TO 15 KT SOUTH OF THE FRONT. ALL WINDS TURNING WNW OVERNIGHT POST LATE NIGHT CFP. TUESDAY...VFR SCT-BKN AOA 4500 FT WITH GUSTY W WINDS 20-25 KT. OUTLOOK... TUESDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED. WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED WITH SUB-VFR SHOWERS POSSIBLE AS A COLD FRONT CROSSES THE REGION. THURSDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS EXPECTED. && .MARINE... SCA CONDITIONS WILL CONTINUE ACROSS THE OCEAN AREAS THE REST OF TONIGHT INTO TUESDAY. SCA FOR SEAS INTO TONIGHT AND THEN WINDS AND SEAS TUE. SCT TSTMS TONIGHT AND THEN FAIR WEATHER TUE. AREAS OF FOG INTO TONIGHT. SUB-SCA CONDITIONS ACROSS DEL BAY ATTM WITH PROBABLE HIGHER WAVES ACROSS THE MOUTH OF THE BAY AND POSSIBLY SOME HIGHER SEAS UP ACROSS THE SRN PART OF THE BAY. WE WILL KEEP THE SCA FLAG FOR AWHILE INTO THE EVENING BUT DROP IT ACROSS NRN DEL BAY. IT MAY NEED TO BE ISSUED THERE AGAIN FOR WINDS G25 FOR TUESDAY. SCT TSTMS TONIGHT BUT FAIR WEATHER FOR TUE. OUTLOOK... WEDNESDAY...SEAS WILL INCREASE AND NEAR 5 FEET DURING THE AFTERNOON BUT SHOULD SUBSIDE FAIRLY QUICKLY. WINDS WILL GUST AROUND 20 KNOTS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A TIME ON WEDNESDAY. THURSDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS. FRIDAY...WINDS WILL BE GUSTY OUT OF THE NORTHWEST AND A SMALL CRAFT ADVISORY MAY BE NEEDED. SATURDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS. && .CLIMATE... THREE RER RAINFALL REPORTS SO FAR TODAY (PHL, ILG, GED) AND THESE MAY BE UPDATED AT 2 AM AFTER THE CLIMATE DAY ENDS AT 1 AM. ILG CLIMATE HAD TO HAVE SOME ESTIMATED INFORMATION DUE TO SOME MISSING DATA (LOW TEMP, RH'S) BUT WE THINK THE DATA IS VERY CLOSE TO REALITY. && .EQUIPMENT... NWR PHL PROBLEMS RESOLVED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ431-450>455. && SYNOPSIS...MEOLA NEAR TERM...DRAG/GIGI/O'HARA SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...DRAG/MEOLA/O'HARA MARINE...DRAG/MEOLA/O'HARA CLIMATE... EQUIPMENT...
Hazardous weather outlook, Apr 20, 11:49 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1149 PM EDT MON APR 20 2015 NJZ001-007>010-012>015-020-026-PAZ055-062-220400- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-OCEAN-COASTAL OCEAN-MONROE-NORTHAMPTON- 1149 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME PATCHY DENSE FOG IS POSSIBLE OVERNIGHT, ESPECIALLY IN THE HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ054-060- 061-070-071-101>106-220400- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- CARBON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 1149 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-220400- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1149 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-220400- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1149 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 20, 10:11 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1011 PM EDT MON APR 20 2015
PAZ060-210315-
BERKS-
1011 PM EDT MON APR 20 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...
AT 1011 PM EDT...A STRONG THUNDERSTORM WAS OVER PENN NATIONAL RACE
COURSE...OR 7 MILES NORTHEAST OF LINGLESTOWN...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BERNVILLE...STRAUSSTOWN AND CENTERPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4052 7634 4052 7625 4058 7606 4058 7604
4047 7597 4043 7611 4039 7627 4049 7643
TIME...MOT...LOC 0211Z 248DEG 27KT 4041 7669
HEAVENERSpecial weather statement, Apr 20, 10:24 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 PM EDT MON APR 20 2015
DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ070-071-102-104-
210345-
KENT-NEW CASTLE-CECIL-QUEEN ANNE'S-CAROLINE-TALBOT-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CUMBERLAND-SALEM-CAMDEN-GLOUCESTER-
PHILADELPHIA-EASTERN MONTGOMERY-EASTERN CHESTER-DELAWARE-
1024 PM EDT MON APR 20 2015
...THUNDERSTORMS WITH SOME GUSTY WINDS, HEAVY RAIN AND HAIL
MOVING THROUGH THE AREA...
AT 1022 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM KENNETT SQUARE TO NEAR HOLLYWOOD BEACH TO CHURCH HILL
TO NEAR TILGHMAN ISLAND...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS AS STRONG AS 40 TO 50 MPH AND DIME SIZE HAIL ARE
LIKELY WITH THE STRONGEST STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...WILMINGTON...DOVER...NEWARK...MIDDLETOWN...EASTON...
ELKTON...GLOUCESTER CITY...TALBOT...NORRISTOWN...CHESTER...
DEPTFORD...WEST DEPTFORD...WEST NORRITON...EAST NORRITON...
PENNSVILLE...YEADON...WESTTOWN...WOODBURY AND SMYRNA.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3886 7626 3879 7619 3909 7600 3984 7573
4016 7531 4006 7509 3968 7517 3935 7539
3951 7554 3972 7551 3963 7561 3929 7543
3874 7579 3876 7630 3876 7638
TIME...MOT...LOC 0222Z 227DEG 41KT 3982 7570 3952 7587 3914 7595 3876
7639Local storm report, Apr 20, 10:47 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1047 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL NORTH EAST 39.60N 75.94W
04/20/2015 M0.75 INCH CECIL MD TRAINED SPOTTER
1010 PM HAIL STEVENSVILLE 38.98N 76.31W
04/20/2015 M0.25 INCH QUEEN ANNES MD TRAINED SPOTTER
ALSO WIND GUST TO 29 MPH AT BAY BRIDGE AIRPORT.
&&
EVENT NUMBER PHI1500146 PHI1500147
STAFFLocal storm report, Apr 20, 10:49 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL NEW CASTLE 39.67N 75.57W
04/20/2015 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1500148
STAFFSpecial weather statement, Apr 20, 11:00 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1100 PM EDT MON APR 20 2015 NJZ001-007>010-012-PAZ054-055-062-210800- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...JIM THORPE... STROUDSBURG...BETHLEHEM...EASTON 1100 PM EDT MON APR 20 2015 AREAS OF FOG, LOCALLY DENSE IN SOME LOCATIONS, ESPECIALLY HIGHER ELEVATIONS, WILL CONTINUE INTO THE OVERNIGHT HOURS. VISIBILITIES ARE EXPECTED TO IMPROVE DURING THE OVERNIGHT AS A COLD FRONT MOVES ACROSS THE AREA. DRIVERS ARE URGED TO USE CAUTION WHILE DRIVING AND BE ALERT FOR RAPIDLY CHANGING VISIBILITIES. IF DRIVING, SLOW DOWN, USE YOUR LOW-BEAM HEADLIGHTS, AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ROBERTSON
Special weather statement, Apr 20, 11:02 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 PM EDT MON APR 20 2015
PAZ054-055-060>062-210400-
CARBON-MONROE-NORTHAMPTON-BERKS-LEHIGH-
1102 PM EDT MON APR 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEHIGH...MONROE...
CARBON...NORTHAMPTON AND NORTHEASTERN BERKS COUNTIES...
AT 1101 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCADOO TO NEAR TUSCARORA TO NEAR HAMBURG...AND
MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...EASTON...LEHIGHTON...MOUNT POCONO...BETHLEHEM...
NORTHAMPTON...TOBYHANNA...WILSON...HELLERTOWN...NAZARETH...
PALMERTON...BANGOR...KUTZTOWN...JIM THORPE...HAMBURG...SLATINGTON...
PEN ARGYL...NESQUEHONING...WIND GAP AND BATH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4091 7518 4061 7526 4044 7605 4058 7606
4058 7601 4065 7598 4074 7576 4091 7599
4101 7573 4105 7577 4109 7577 4113 7569
4112 7564 4123 7554 4124 7539
TIME...MOT...LOC 0301Z 254DEG 35KT 4093 7604 4073 7599 4056 7605
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:56 PM EDT | Coastal Flood Advisory | PHI | Middlesex, Monmouth | 111 min |
| Apr 20, 10:24 PM EDT | Special Weather Statement | PHI | Salem | 81 min |
| Apr 21, 3:44 PM EDT | Small Craft Advisory | PHI | 3 days | |
| Apr 21, 6:25 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 9 hr | |
| Apr 20, 8:47 PM EDT | Special Weather Statement | PHI | Lebanon | 58 min |
| Apr 20, 8:56 PM EDT | Special Weather Statement | PHI | Lehigh | 34 min |
| Apr 20, 9:03 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 42 min |
| Apr 20, 10:11 PM EDT | Special Weather Statement | PHI | Schuylkill | 64 min |
| Apr 20, 11:02 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 58 min |
| Apr 20, 8:17 PM EDT | Special Weather Statement | PHI | Talbot | 58 min |
| Apr 20, 8:52 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 53 min |
| Apr 20, 9:10 PM EDT | Special Weather Statement | PHI | Queen Anne's | 80 min |
| Apr 20, 9:40 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 35 min |
| Apr 20, 10:18 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's, Talbot | 3 hr |
| Apr 20, 11:08 PM EDT | Areal Flood Advisory | PHI | Caroline | 112 min |
| Apr 21, 1:16 AM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's, Talbot | 3 hr |
Nearby
Areal Flood Advisories in New Jersey, 2015Areal Flood Advisories in Pennsylvania, 2015Every areal flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.